Correction to: Bounds on conditional probabilities with applications

Ahlswede R, Gács P, Körner J (1977)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 39(4): 353-354.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Gács P, Körner J. Correction to: Bounds on conditional probabilities with applications. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 1977;39(4):353-354.
Ahlswede, R., Gács, P., & Körner, J. (1977). Correction to: Bounds on conditional probabilities with applications. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 39(4), 353-354.
Ahlswede, R., Gács, P., and Körner, J. (1977). Correction to: Bounds on conditional probabilities with applications. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 39, 353-354.
Ahlswede, R., Gács, P., & Körner, J., 1977. Correction to: Bounds on conditional probabilities with applications. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 39(4), p 353-354.
R. Ahlswede, P. Gács, and J. Körner, “Correction to: Bounds on conditional probabilities with applications”, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 39, 1977, pp. 353-354.
Ahlswede, R., Gács, P., Körner, J.: Correction to: Bounds on conditional probabilities with applications. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 39, 353-354 (1977).
Ahlswede, Rudolf, Gács, Peter, and Körner, János. “Correction to: Bounds on conditional probabilities with applications”. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 39.4 (1977): 353-354.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar